Table of Contents
ISRN Mathematical Physics
Volume 2012, Article ID 957176, 14 pages
http://dx.doi.org/10.5402/2012/957176
Research Article

Characterization of CR-Lightlike-Warped Product of Indefinite Kaehler Manifolds

1University College, Moonak 148033, India
2University College of Engineering, Punjabi University, Patiala 147002, India
3Department of Mathematics, Punjabi University, Patiala 147002, India

Received 26 September 2011; Accepted 19 October 2011

Academic Editors: B. Gato Rivera, D. Gepner, and F. Sugino

Copyright © 2012 Rachna Rani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bejancu, “CR submanifolds of a Kaehler manifold. II,” Transactions of the American Mathematical Society, vol. 250, pp. 333–345, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Bejancu, M. Kon, and K. Yano, “CR-submanifolds of a complex space form,” Journal of Differential Geometry, vol. 16, no. 1, pp. 137–145, 1981. View at Google Scholar
  3. B. Y. Chen, “CR-submanifolds of a Kaehler manifold. I,” Journal of Differential Geometry, vol. 16, no. 2, pp. 305–322, 1981. View at Google Scholar
  4. D. E. Blair and B. Y. Chen, “On CR-submanifolds of Hermitian manifolds,” Israel Journal of Mathematics, vol. 34, no. 4, pp. 353–363, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  6. R. Kumar, J. Kaur, and R. K. Nagaich, “On CR-lightlike product of an indefinite Kaehler manifold,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 857953, 10 pages, 2011. View at Publisher · View at Google Scholar
  7. R. L. Bishop and B. O'Neill, “Manifolds of negative curvature,” Transactions of the American Mathematical Society, vol. 145, pp. 1–49, 1969. View at Google Scholar
  8. I. Hasegawa and I. Mihai, “Contact CR-warped product submanifolds in Sasakian manifolds,” Geometriae Dedicata, vol. 102, pp. 143–150, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Sahin, “Nonexistence of warped product semi-slant submanifolds of Kaehler manifolds,” Geometriae Dedicata, vol. 117, pp. 195–202, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. B. Y. Chen, “Geometry of warped product CR-submanifolds in Kaehler manifolds,” Monatshefte für Mathematik, vol. 133, no. 3, pp. 177–195, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. L. Duggal and D. H. Jin, “Totally umbilical lightlike submanifolds,” Kodai Mathematical Journal, vol. 26, no. 1, pp. 49–68, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Hiepko, “Eine innere Kennzeichnung der verzerrten produkte,” Mathematische Annalen, vol. 241, no. 3, pp. 209–215, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH